# SDR DLM90050153

- Difficulty date: March 9, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 28,660 hours, 15,021 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001137
- Condition: Dirty
- Location: Galley
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLEANED BURNED COFFEE FROM HOT PLATE IN AFT GALLEY DUE TO BURNING SMELL.
